# SDR MWEA97206

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, STA XFS 410 INBD 4 SLAT DRIVE TRACK RT WING LWR CAP FOUND CORRODED.  MAINTENANCE REPAIRED IAW DAC TEL SVC-MSP-0119/PPS 01-31-97 AND SRM 57-09 FIG 18.
